Noncommutative Spectral Decompositon with Quasideterminant

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2141-2158
JournalAdvances in Mathematics
Volume217
Publication statusPublished - 2007 Nov 8

Cite this

Noncommutative Spectral Decompositon with Quasideterminant. / Suzuki, Tatsuo.

In: Advances in Mathematics, Vol. 217, 08.11.2007, p. 2141-2158.

Research output: Contribution to journalArticle

@article{23a3f4cc026b4ad9bf0f2e1812598e16,
title = "Noncommutative Spectral Decompositon with Quasideterminant",
author = "Tatsuo Suzuki",
year = "2007",
month = "11",
day = "8",
language = "English",
volume = "217",
pages = "2141--2158",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Noncommutative Spectral Decompositon with Quasideterminant

AU - Suzuki, Tatsuo

PY - 2007/11/8

Y1 - 2007/11/8

M3 - Article

VL - 217

SP - 2141

EP - 2158

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -